Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 7, Issue 2, Spring 1982  pp. 219-235.

Weakly closed ideales of nest algebras

Authors J. A. Erdos (1) and S. C. Power (2)
Author institution: (1) Department of Mathematics, King's College, Strand, London WC2R2LS, Great Britain.
(2) Department of Mathematics, University of Lancaster, Bailrigg, Lancaster, Great Britain.


Contents    Full-Text PDF